# SDR SIMA993272

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3798 - EMERGENCY FLOOR PROXIMITY LIGHT ADJACENT TO SEAT 11A DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB. OPERATIONAL CHECK GOOD.  (M)
